Search

Item Details

PhysiciansCare® Extra-Strength Non-Aspirin Tablets, 50 Packets of Two Tablets (90016)

Item: 565186   Model: 90016
$11.99 50/Box

Pickup today

,

Out of stock online

Pickup today

,

Check another store

Pickup today

,

Check another store

Available online only

Buy in store today

,

Check another store

Out of stock online

Buy in store today

,

Check another store

Available in-store only

Free Shipping

  • Sold as a box of 50 individually sealed packets with 2 tablets in each
  • Compare to Tylenol® Extra Strength
  • Active Ingredients: Acetaminophen 500 mg.

Compare to Tylenol® Extra Strength

Pain reliever and fever reducer. Does not contain aspirin. Active Ingredients: Acetaminophen 500 mg. Sold as a box of 50 individually sealed packets. Perfect for standalone first aid or as a refill for a kit. Compare to the active ingredients in Tylenol Extra Strength and SAVE! PhysiciansCare® medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets.

  • Sold as a box of 50 individually sealed packets with 2 tablets in each
  • Compare to Tylenol® Extra Strength
  • Active Ingredients: Acetaminophen 500 mg.
  • Coated, easy to swallow tablets
  • Pain reliever and fever reducer.
  • Packed in a perforated dispenser box to allow easy access.
  • Perfect for standalone first aid or as a refill for a kit.

The product was not found. Please verify the sku and try again.